Fuzzy Topology Based on Residuated Lattice-Valued Logic

Publication Type:
Journal Article
Acta Mathematica Sinica, English Series, 2001, 17 (1), pp. 89 - 102
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004790OK.pdf235.57 kB
Adobe PDF
We use a semantical method of complete residuated lattice-valued logic to give a generalization of fuzzy topology as a partial answer to a problem by Rosser and Turquette.
Please use this identifier to cite or link to this item: